# SDR F3LA200300016

- Difficulty date: January 20, 2003
- Submitted: January 29, 2003
- Operation: Air carrier
- Aircraft: N303FL
- Make and model: Boeing 737-3M8
- Aircraft serial: 25039
- Aircraft time: 35,592 hours, 16,191 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-4 CHECK, INSPECTION REPORTED 5TH RIB BACK FROM FWD BULKHEAD IN LT SIDE OF AFT CARGO COMPARTMENT CORRODED.  REMOVED AND REPLACED DAMAGED SIDEWALL SUPPORT ANGLE PER SRM 51-10-02 AND 51-40-02.
